MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, the coil was unable to be advanced into the microcatheter as it appeared to be broken.No impact to the patient was reported.No further information is available.
 
Additional Manufacturer Narrative
A review of the manufacturing history record could not be performed because the lot number was not available.Analysis of the device revealed that the main coil and was stretched.During function evaluation the coil was able to be advanced through the introducer sheath without difficulties; however, resistance was experienced as the coil was being advanced into the hub of the demonstration microcatheter, likely due to main coil stretched.The reported main coil break was not observed; however, it is probable that the user may have perceived the main coil stretched as being broken.The manufacturer has reviewed all information and determined this event no longer meets the requirements of the reportable event for the device in question.
 
Event or Problem Description
It was reported that during the procedure, the coil was unable to be advanced into the microcatheter as it appeared to be broken.The coil was removed out of the catheter with ease.The procedure was completed with the new coil.No impact to the patient was reported.No further information is available.

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork CA NA
MDR Report Key5840944
Report Number3008881809-2016-00103
Device Sequence Number1172470
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public(01)04546540675842(17)190331(10)18933545
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035422040
Device Lot Number18933545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2016
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1